MathSciNet Relay Station
MathSciNet bibliographic data
MR2221208 76N10 (76J20 76L05 76M20)
Chen, Gui-Qiang; Zhang, Yongqian; Zhu, Dianwen Existence and stability of supersonic Euler flows past Lipschitz wedges. Arch. Ration. Mech. Anal. 181 (2006), no. 2, 261–310.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement